Jump to content
Important Survey - Please Participate ×

help


[...]

Recommended Posts

hello, i'm french and don't speak english very well. I burned out over 10 years ago. the doctors changed my antidepressant several times until I prescribed cymbalta. all these changes of antidepressant put me in such a state, that I was hospitalized and put on tranxene that I managed to wean. I then started the one of cymbalta 60 mg and at 13 mg I failed. the dreadful anxiety forced me to take prazepam which I weaned again according to the recommendations of professor ashton. I realized that started with the benzo was a disaster, so for more than 6 years I have weaned the cymbalta. Unfortunately 2 years ago, after taking the antibiotic I had to take prazepam which finally helped with the withdrawal of cymbalta. In recent months, out of weariness and discouragement, I have accelerated the withdrawal of cymbalta and I suffer a lot and I have increased prazepam. (34 mg x 2) in France, it is said that it must be reduced every 21 days to avoid going into tolerance. What do you think ? Thank you for your help. Florence
Link to comment
Share on other sites

Hello flo, Welcome to BenzoBuddies!

 

I can see you've had a terrible time with these life events and medications, may I ask, how much Cymbalta are you currently taking and is your dose of Prazepam 68mgs a day?  We typically suggest only tapering one medication at a time, is this your preference as well?  Many will suggest tapering the benzo first because it can help to have an A/D on board while you do this, but since Cymbalta is so difficult for you to take, what are your thoughts?

 

I'm not sure about the guidelines about reducing the Prazepam every 21 days to avoid tolerance, that seems like a rather subjective statement to make since we're all so different but I agree tolerance would be a good thing to avoid.

 

Please have a look at our Planning your taper (Taper Plans) board to see the methods we support and if you'd like to connect with others going through what you are, please start a thread on the  Withdrawal Support (during your taper) board.

 

Please let us know what we can do to help you.

 

Pamster

 

Link to comment
Share on other sites

 

I will look in your information but the language barrier does not help. I would like to find what you recommend as a weaning stop.Thanks for what you do.

Link to comment
Share on other sites

Which medication do you wish to taper from first?  Just let us know and we'll help you work out a plan.
Link to comment
Share on other sites

 

after 2 withdrawals of benzo for nothing, I started the withdrawal of cymbalta and the too important anxieties that that gives me forced me to take prazepam again. what do you recommend not to be tolerated?

it is the cymbalta fb which sends me to you because I have big problems with the cymbalta and currently no more life. I sink and to hold I had to increase the prazepam from 16 drops x 2 (32 mg) to 34 drops x2 (34 mg) and I don't sleep anymore or maximum 3 hours

 

he tells me to stabilize myself with the cymbalta (not the choice given my condition) and that it can last for months

Link to comment
Share on other sites

Yes, the language barrier is making it difficult to communicate, I'm sorry but I'll need a bit more information from you.  I know you're suffering, I can feel it in your words, so we'll do all we can to help you.

 

1. You said:  "in France, it is said that it must be reduced every 21 days to avoid going into tolerance"  Does this policy mean you will be forced to reduce your dose or is it simply a point of information?  The reason I ask is because if you will be forced to reduce your dose of Prazepam then it would make sense to taper that first so you won't be forced into a faster taper.

 

2. You mention 'fb', is this a Facebook group you belong to which sent you to BenzoBuddies in order to get guidance about getting off of the Prazepam?  Most typically our members will taper from their antidepressant first because it can be helpful to have one on board while tapering benzo's but given your severe reaction to Cymbalta it seems as if this needs to be the first to go.

 

I'm sorry, but I can't tell you which drug to taper first but if you could answer my question about French policy concerning benzo tolerance it could point us in the right direction.

Link to comment
Share on other sites

 

the group fb cymbalta is in English and the French forums say that it is necessary to make a reduction in the benzo after 21 days maximum so as not to enter into tolerance

Link to comment
Share on other sites

Hi flo,

 

Okay, thank you for clarifying things a bit.  I guess this leaves you with a decision to make, taper from the Cymbalta, taper from the Prazepam or taper from them both at the same time.  We can help you figure out a plan to taper the benzo and the Cymbalta but you'll need to tell us what you want to do.

 

There are many options, dry titration, liquid titration or pill cutting, just let us know what you decide.  I'm sorry you're so miserable, I wish there was more we could do.

 

Pamster

Link to comment
Share on other sites

thank you but i know you already do a lot. I do when I would be better again, decrease the cymbalta first. I have to get rid of this junk but it will take months. what do i do during this time with lysanxia which i take in drops?
Link to comment
Share on other sites

You have a long journey ahead of you, and I know it's tough to face because you've exhausted from struggling with this situation for so long.  :therethere:

 

It sounds like you've made a decision to taper the Cymbalta, we can help you do this, you can start a thread on the Planning your Taper.

 

As for the Prazeapam, I would suggest holding your current dose if you can, I wouldn't want to see you increase it since you'll need to taper it when you've completed and healed from your Cymbalta taper.  Question though, will your medical practitioner continue to prescribe the (34x2) you're now taking?

Link to comment
Share on other sites

Good evening, I have no concern for the prescriptions of my doctor. my problem is "what should i do with prazepam?" decrease it, how often? how much?
Link to comment
Share on other sites

I'm sorry, I guess I misunderstood, I believed you wanted to taper the Cymbalta first, but it appears you need a taper plan for the Prazepam.  We typically suggest reducing your dose by about 5-10% every week or two, are your pills the 10 mg?
Link to comment
Share on other sites

hello, you understood perfectly. I want to wean cymbalta, but what advise you for prazepam in the meantime because I am afraid with my history of quickly falling into tolerance? Thank you for your reply
Link to comment
Share on other sites

Hi flo,

 

Since you suffer so greatly with the Cymbalta and wish to taper that first, I would do that while leaving the Prazepam at your current dose.  I understand your fears about tolerance but if you change your dose of Prazepam we'll have no way of knowing what is causing what when it comes to your symptoms.  I know you're in a terrible place and know how much you're suffering but your options are very limited.  If the Prazepam has helped you in your taper from Cymbalta in the past then perhaps you should leave it in place as you free yourself from the drug.

Link to comment
Share on other sites

×
×
  • Create New...